# SDR AALA20140718010

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 41,192 hours, 12,094 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150016
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYD QTY SYS LOSS FOLLOWED BY RT HYD QTY EICAS MSG & RESERVOIR LIGHT ON OVERHEAD ILLUMINATED.  EMER  DECLARED FLIGHT DIVERTED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND HYD FLUID LEAKING FROM NR 2 SPOILER ACTUATOR.  REPLACED NR 2 SPOILER POWER CONTROL ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
